# SDR BAQA092610

- Difficulty date: January 23, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N90LF
- Make and model: Beech C90
- Aircraft serial: LJ852
- Aircraft time: 10,084 hours
- Engine: Pwa PT6*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brushes
- Condition: Worn
- Location: Flap Motor
- Part time: 10,084 hours
- Component: Motor
- Component part number: 100384040
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR DELAYS, BRUSHES PROBABLY WORN OUT, SOUNDS WEAK. REPLACED WITH SERVICABLE UNIT.  02/13/2004
